My mother is 55yrs old,she is a diabetic and high blood pressurr patient nowadays there is stretching of hair in the head that occurs withn several hours, I'm so depressed kindly tell me the reason behind this, Amd give me suggestion Thankyou

Posted by: Shamim Akhter , 55 years

1Responses

Answers

  • User Avatar

    Dr. Ghulam Sughra

    General Physician - 7 years experience

    31 Aug, 2018

    Kindly send all the details such as from how long she is diabetic and hypertensive and which medicine she is taking for hypertension?Side Effects of duvel plus can be Nausea, vomiting, stomach upset, diarrhea, headache, or a metallic taste in the mouth may occur.
    I would suggest you to call us on myzindagi live app for more guidance ,or you can consult and get a complete physical examination by specialist am referring below.
    In order to get prescription from our doctors, you either need to physically visit a doctor, or download the app to make FREE Video Consultation. Andriod:http://bit.ly/2nGJDs2 iOS: http://apple.co/2oGjdeE. To book an appointment call at 042 35852314 . All these services are free of cost.

    Referred Doctors

    Comments

Download now to get FREE video consultation & more!